Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dieevilman

sensative johnson

well, vaginas get super dry on accutane.... maybe this is the male equivilent?

I haven't heard of that before though, might wanna ask your doc.... don't want your 'penor' to fall off ;)

Share this post


Link to post
Share on other sites

my schlongadongdong is kinda red on the bottom and a little irritated also my pee hole is a little red and sensative

wtf is this medicine doin .. i got 59 days left ~_~

Share this post


Link to post
Share on other sites

Lol... this is gona be weird, being on accutain. thats what im pushing for, accutain that is :P... i have light to moderate acne. im gona try some antibiotics first, then go to accutane the side effects are scary almost

Share this post


Link to post
Share on other sites

it gets a bit red on the tip *peehole* and sensative if nethin brushes it too hard

also my underside gets a bit red and irritated

none of this happened before accutane

im on 80g at about 160 lbs pretty heavy dose, gave me eczema on my arms so .. i figure its teh medicine

Share this post


Link to post
Share on other sites

alright my wee hole was doin better today but it still sheds skin

my shaft on the underside half of my penor is red and flaky though.. doesn't really hurt but its kind of scary

I know that accutane makes ur skin thinner fragile and slower to heal so...

Share this post


Link to post
Share on other sites

Use a non-abrasive lotion and drink plenty of water. If your "pee-hole" is sensitive, drinking water will help, not only to keep you hydrated, but to help your skin as well.

Share this post


Link to post
Share on other sites

Ive been drinking a lot of water and it's a little better but my peepee hole is still sensative to the touch and the underside of my penor looks like a baboons ass

Share this post


Link to post
Share on other sites

my schlongadongdong is kinda red on the bottom and a little irritated also my pee hole is a little red and sensative

wtf is this medicine doin .. i got 59 days left ~_~

alright my wee hole was doin better today but it still sheds skin

my shaft on the underside half of my penor is red and flaky though.. doesn't really hurt but its kind of scary

I know that accutane makes ur skin thinner fragile and slower to heal so...

'peenor', 'schlongadongdong'...

:lol:

Share this post


Link to post
Share on other sites
Guest ThereIsHope

does the vaginal dryness last after accutane??? :confused:

Share this post


Link to post
Share on other sites
gah cmon my peepee hole is like sheddin skin and its rly sensative and red i have to put neosporin

Don't ever put nepsporin on your penis :naughty: , the penis has many nerve endings and they can be damaged. You have to be careful with what you put on it.

Share this post


Link to post
Share on other sites

gah cmon my peepee hole is like sheddin skin and its rly sensative and red i have to put neosporin

Don't ever put nepsporin on your penis :naughty: , the penis has many nerve endings and they can be damaged. You have to be careful with what you put on it.

What the hell am I supposed to do then? I have 49 days left, and I don't know if I should keep going, at least at full dosage. If this is permanent I'm going to hang myself.

my "tip" is ultra-sensative and it hurts when I walk b/c it brushes against my underwear and the underside bottom half of my dick is bright red and sore

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×